Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Elevated liver enzymes, had taken lortabs post delivery to ease pain. Could that be causing elevation?

My liver enzymes are elevated I believe the number is 600. I go to the GI on Thurs however I was curious I just had a baby 2 weeks ago. I took lortabs after birth to ease the pain I was in. Now my enzymes are HIGHLY eleveated. Could that be why? I didn t think I was taking that much. I was taking it every 4-6hrs for pain for about 4-5 days,
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
welcome to HCM!
Acetaminophen present in your tablet has been associated with cases of acute liver toxicity with the use of acetaminophen at doses that exceed 4000 milligrams per day, and often involve more than one acetaminophen-containing product.

The risk of acute liver injury is higher in individuals with underlying liver disease and in individuals who ingest alcohol while taking acetaminophen.
Rise in enzymes may be due to use of this medicine or there can be some other infection in liver during pregnancy or in post partum period.
hope thiis will help you!

Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor